| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Duragesic Patches-Nerve Blocks-Etc
Re: Duragesic Patches-Nerve Blocks-Etc
[ Back to Messages
Posted by beatle
on December 16, 1999 at 21:59:30:
In Reply to: Re: Duragesic Patches-Nerve Blocks-Etc posted by Keith on December 15, 1999 at 20:35:12:
: : To anyone on the duragesic patches, What I want to know is do the patches leave you feeling Zombie like. Also what other side effects have you had, including no BM or feeling depressed. I am on medication for anxiety and the methadone made this worse. On the nerve blocks did it work and how long. How about direct site injections, I went through two steroid dose paks with no results. Any info appreciated as long as your not selling.
Anything I say should not be a substitute for advice from your doctor. Duragesic patches and Methadone are chemically related but not the exact same medication. Both Metadone and Duragesic can cause over-sedation (zombie like feelings). If you are taking anxiety medication like Valium, Xanax or Klonopin, this can add to the zombie feelings. All of these drugs need to slowly be withdrawn so I dont mean to say that you should quit any of your medication. The pain medication can cause severe constipation and a routine laxative or Metamucil can help avoid that (under your doctors advice). If you really get severly constipated this can cause serious harm so keep on top of it. These Morphine like drugs can cause euphoria or depression depending on the person.
All times are GMT -7. The time now is 10:06 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!